Journal article icon

Journal article

Families of matroids induced by classes of graphs

Abstract:

It is easily proved that, if P is a class of graphs that is closed under induced subgraphs, then the family of matroids whose basis graphs belong to P is closed under minors. We give simple necessary and sufficient conditions for a minor-closed class of matroids to be induced in this way, and characterise when such a class of matroids contains arbitrarily large connected matroids. We show that five easily-defined families of matroids can be induced by a class of graphs in th...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's version

Actions


Access Document


Files:
Publisher copy:
10.1016/j.aam.2004.11.001

Authors


More by this author
Institution:
University of Oxford
Department:
Mathematical,Physical & Life Sciences Division - Mathematical Institute
Role:
Author
Publisher:
Elsevier Inc. Publisher's website
Journal:
Advances in Applied Mathematics Journal website
Volume:
34
Issue:
3
Pages:
616–633
Publication date:
2005-04-05
DOI:
ISSN:
0196-8858
URN:
uuid:e8e7fda0-691b-4031-91ab-0c0d3202a452
Local pid:
ora:8073

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP